# SDR CALA0800624

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N13624
- Make and model: Boeing 737524
- Aircraft serial: 27528
- Aircraft time: 36,887 hours, 19,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33952
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BODY STATION 1016 LBL 37 HAS CORROSION ON UPPER FLANGE.  FABRICATED NEW FLOOR PAN IAW BAC DWG 65C33582 FABRICATED T-CAP REPAIR STRAP IAW SRM 53-00-51, ALODINED AND PRIMED IAW SRM 51-20-01, INSTALLED FLOOR PAN DIP PAN GALLEY MOUNTS T-ANGLE AND REPAIR STRAP IAW SRM 51-40-02.
